# SDR SWIA2020032649351

- Difficulty date: February 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NICKS AND GOUGES ON EXTERNAL SKIN SURROUNDING CARGO DOOR HANDLE(MARKED)   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED WITH NEW CARGO DOOR HANDLE HOUSING REF CRJ200 SRM AND BOMBARDIER DWG  OPERATIONAL  AND PRESSURE CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD.
